# SDR DALA2023121110123

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0101421) LEFT SIDE VERTICAL PRESSURE DECK WEB, BETWEEN LBL25 AND LBL45 CRACKED. LEFT SIDE VERTICAL PRESSURE DECK WEB BETWEEN LBL 45 LBL 25 WAS REPAIRED IAW B737-800 SRM 57-10-10 REPAIR 3.
